BibTeX record journals/jacm/ONeilOW99

download as .bib file

@article{DBLP:journals/jacm/ONeilOW99,
  author    = {Elizabeth J. O'Neil and
               Patrick E. O'Neil and
               Gerhard Weikum},
  title     = {An Optimality Proof of the LRU-\emph{K} Page Replacement Algorithm},
  journal   = {J. {ACM}},
  volume    = {46},
  number    = {1},
  pages     = {92--112},
  year      = {1999},
  url       = {http://doi.acm.org/10.1145/300515.300518},
  doi       = {10.1145/300515.300518},
  timestamp = {Thu, 26 Jan 2012 17:31:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/ONeilOW99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}